HomeHome SearchSearch MenuMenu Our productsOur products Ask an ExpertAsk an Expert

This common over-the-counter painkiller could lead to deadly skin conditions

by , 27 August 2013

Sometimes a rash is just a rash. But other times, a rash is your body telling you what you've ingested is not good for you.

If a rash appears shortly after you've taken medication - any medication - call your doctor.

And if the rash appears when you've taken the common over-the-counter pain-killer paracetemol, there's something you need to do even before you call your doctor…

Stop taking it!

Paracetemol can lead to deadly skin conditions

Paracetomol can cause serious and potentially deadly skin conditions. Some of these reactions are rare, but given the widespread use of paracetemol, everyone who takes it needs to know about the potential risks.

The two most severe skin conditions are Stevens-Johnson Syndrome and toxic epidermal necrolysis. If either of these conditions strikes you need immediate emergency attention. Toxic epidermal necrolysis kills up to 40% of people who contract it!

These conditions start as a rash or a blister and develop, in some case, until the skin melts off. And in some cases the disease continues for years after you’ve stopped taking the paracetemol.

The authorities also warn against a more common but less serious skin condition linked to paracetemol known as generalised exanthematous pustulosis. This one isn’t fatal, but it can lead to painful rashes and blisters.

Limit your use of any medication containing paracetemol

This new warning can be frightening because paracetemol is found in so many over-the-counter medications - painkillers, cold medications, etc.

As a result, many people take dangerously high doses without even realising they’re doing so. And some of the other risks aren’t nearly as rare as these skin conditions.

In fact, overdosing on paracetemol is now the lead cause of acute liver failure in the USA.

Limit your use of this medication. Better yet, don’t take it at all. There are better ways to deal with pain, including anti-inflammatory supplements such as curcumin, or acupuncture and chiropractic treatments.

Source: Dr Mark Stengler

**************************************************************************

Get rid of aches, pains, headaches and migraines...

If you suffer from lumbar pains, sciatica, migraine, rheumatism, unexplained tiredness, headaches, backpains, neck pains, digestion problems, sexual impotence or arthritis, you need not suffer a day longer. Your life can be changed. Your pain could disappear.

Most people don't understand why this happens to them, they seem to take it for granted that it's their lot in life. They consult doctors, take pills and often continue to suffer.

The solution for all these ails could lie elsewhere. What they don't appreciate is that to stay in good health, the laws of nature must be respected.

And that's where this little Bracelet could help you. Just try it and you'll be amazed with the results.

Vote article

This common over-the-counter painkiller could lead to deadly skin conditions
Rating:
Note: 5 of 1 vote

Related articles




Ask our Experts a Question

Linda Weech
Vanessa Jackson (BSc Anat&Phys, AEA, NLP)
Karin Iten, FSP Nutritionals, BA (Hons)
Nicqui Grant
Annabel Koffman

Related articles


Watch And Learn



Related Products

Resources